# SDR DALA1702870911

- Difficulty date: October 28, 2016
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 74,374 hours, 57,552 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING REAR SPAR CRACKING AT XRS 164, REPAIRED IAW 5710-01110, SECT 06.
